You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
DUALITY IN NONLINEAR PROGRAMMING
O. L. MANGASARIAN
Quarterly of Applied Mathematics
Vol. 20, No. 3 (OCTOBER, 1962), pp. 300-302
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43635123
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The main result of this work is a converse theorem to a duality theorem for nonlinear programming recently established by Wolfe. The conditions on the present theorem are slightly stronger than those imposed by Wolfe. Hanson has given a different proof of a similar theorem but without stating in the theorem some important assumptions made in the proof.
Quarterly of Applied Mathematics © 1962 Brown University